# SDR FDEA201211123963

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N513010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 1610 TO 1640, RBL 24 HAS CHANNEL AND CROWN CORROSION.  REPLACED SEAT TRACK WITH FABRICATED SECTION AND INSTALLED IAW SRM 53-00-52, FIG 201, REPAIR 3, REV 107.  REPAIR   IS MAJOR.
